Top answers from doctors based on your search:
Disclaimer

I feel a little nauseous and shaky or shivery today What could it be

A 42-year-old member asked:
Dr. Barry Bergman
40 years experience Pediatrics
New illness: It sounds like you are at the onset of an infectious illness. If you have not taken the temperature do so. If no fever you can drink alot, eat bland t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Dennis Clifford
42 years experience Pulmonary Critical Care
Many causes: These symptoms can have many causes from hypoglycemia to other hormonal imbalances and even neurologic conditions. This needs to be evaluated by a hea ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
GI check up: Bouts of abdominal pain and nausea for 3 months should be checked by your pcp or a gastroenterologist. Bouts of uncontrollable shakiness can be the fo ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Anxiety or Detox: You may be suffering anxiety. You may also be detoxing from the medication depending of your length and amount of the use.
A 44-year-old female asked:
Dr. Howard Feinberg
36 years experience Rheumatology
Yes: Yes but these ate not the classic symptoms. The more typical symptoms are confusion, symptoms similar to meningitis or a stroke, unexplained weakne ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Eric Weisman
35 years experience Neurology
EEG: Deju vu equals temporal lobe seizure until proven otherwise. Partial complex seizures can present as panic attacks. See a neurologist. Thank you for t ... Read More
A 49-year-old male asked:
Dr. Natalie Sieb
13 years experience Family Medicine
Definite possibility: All these symptoms you have listed are symptoms that can be reported with a diagnosis of depression and anxiety. Especially since you have been experi ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Emanuel Winocur
66 years experience Psychiatry
Ask your Dr.: It is possible, most probable that the symptoms you describe are withdrowal. Ask the Dr. that sees you to alternate the days of low and old doses
2
2 thanks
A 35-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
Vertigo: Vestibular issues of the inner ear, with something as minor as some congestion build up in the inner ear can wreak havoc on your balance system and ca ... Read More
1
1 thank
A 54-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See your doctor: These symptoms can't be solved in this forum. You need to see your doctor.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month